# SDR VNAA202311290022

- Difficulty date: October 6, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED NO.3, IN STA. WS 148 OF INTERNAL RH MAIN FUEL TANK. (SM).  CANISTER WELDED NO.3, IN STA. WS 148 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. --
